MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2-8-HX-ES
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the treatment of a cerebral c4 aneurysm, the axium prime bare hx coil detached by itself during delivery in the echelon 10 microcatheter lumen and could not be delivered to the lesion site.After replacing the coil with a new one, it was successfully deployed and detached.The aneurysm was unruptured with a saccular morphology, a maximum diameter of 3mm, and a neck diameter of 2mm.The patient's blood flow and vessel tortuosity were normal.No patient complications have been reported as a result of this event.It was noted that the tip of the catheter was moved during deployment, but the device did not jump during deployment.The vessel was not damaged and the aneurysm did not rupture.The physician did not rotate the delivery pusher during the procedure.It was noted there was difficult placement.The devices were prepared as indicated in the ifu.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the cause of the event was not determined.The physician tried to detach with the manual method three times, but without success.There was no kink/damage observed on the pushwire.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21730962
Report Number9617601-2025-00312
Device Sequence Number12918199
Product Code KRD
UDI-Device Identifier00763000313906
UDI-Public(01)00763000313906(17)260828(10)227220748
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberAPB-2-8-HX-ES
Device Catalogue NumberAPB-2-8-HX-ES
Device Lot Number227220748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/03/2025
06/12/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/29/2025
07/02/2025
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale